Severe systemic adverse reaction to proton pump inhibitors in an infant

Baldassarre, Emanuele; Sagaon, Mario Mendoza; Ferrarini, Alessandra; Bianchetti, Mario G (2007). Severe systemic adverse reaction to proton pump inhibitors in an infant. Pediatric pulmonology, 42(6), pp. 563-4. Hoboken, N.J.: Wiley-Blackwell 10.1002/pput.20616

Full text not available from this repository. (Request a copy)

Episodes of respiratory distress with chest retraction and wheezing, sometimes associated with facial edema, were noted after administering the proton pump inhibitors omeprazole and esomeprazole in an infant with gastroesophageal reflux. The disturbances relieved dramatically after withdrawing the proton pump inhibitor.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Paediatric Medicine

UniBE Contributor:

Bianchetti, Mario Giovanni

ISSN:

8755-6863

ISBN:

17469150

Publisher:

Wiley-Blackwell

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:55

Last Modified:

04 May 2014 23:16

Publisher DOI:

10.1002/pput.20616

PubMed ID:

17469150

Web of Science ID:

000246872000011

URI:

https://boris.unibe.ch/id/eprint/23396 (FactScience: 41696)

Actions (login required)

Edit item Edit item
Provide Feedback